Journal article icon

Journal article

Conditions for choking in a poroelastic flow model

Actions


Access Document


Publisher copy:
10.1093/imamat/hxs062
Journal:
IMA Journal of Applied Mathematics More from this journal
Volume:
79
Issue:
2
Pages:
254-273
Publication date:
2014-04-01
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
Pubs id:
pubs:357332
UUID:
uuid:68bb310f-33fb-4baf-a726-0835ee4c5b1d
Local pid:
pubs:357332
Source identifiers:
357332
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP